MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 58 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 58 MULTI-HOLE
Model Number 01.32.158MH
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 june 2021: lot 2000241: (b)(4) items manufactured and released on 07-july-2020.Expiration date: 2025-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
14 days after the primary the patient came in for a post-op appointment and on the left side it was observed that the cup had migrated and the cause of the cup migration is unknown.The surgeon revised the cup and liner with competitor components adding an augment and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 58 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12201464
Report Number3005180920-2021-00582
Device Sequence Number11856468
Product Code LPH
UDI-Device Identifier07630030810909
UDI-Public07630030810909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2025
Device Model Number01.32.158MH
Device Catalogue Number01.32.158MH
Device Lot Number2000241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;